Abrikosov's vortices in the critical coupling

Yisong Yang, S. Wang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1125-1140
JournalSIAM Journal on Mathematical Analysis
Volume23
StatePublished - 1992

Cite this

Abrikosov's vortices in the critical coupling. / Yang, Yisong; Wang, S.

In: SIAM Journal on Mathematical Analysis, Vol. 23, 1992, p. 1125-1140.

Research output: Contribution to journalArticle

@article{dfccb2a487504b04a80c6ec0517da951,
title = "Abrikosov's vortices in the critical coupling",
author = "Yisong Yang and S. Wang",
year = "1992",
language = "English (US)",
volume = "23",
pages = "1125--1140",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Abrikosov's vortices in the critical coupling

AU - Yang, Yisong

AU - Wang, S.

PY - 1992

Y1 - 1992

M3 - Article

VL - 23

SP - 1125

EP - 1140

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

ER -